# SDR HALA2008102300826

- Difficulty date: October 27, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 11,720 hours, 28,787 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BA3601
- Condition: Failed
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BATTERY CHARGER FAIL LIGHT ON CLIMBOUT.  REPLACED ALL 3 BATTERIES PER AMM 24-34-01.
